Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Strattera for 3 days easily distracted

Posted by Viridis on July 16, 2003, at 7:34:41

In reply to Re: Strattera for 3 days, posted by easily distracted on July 15, 2003, at 14:08:30

120 mg??? That's a very high dose, unless you've built up to it very gradually. Definitely take it slow -- some doctors are incredibly dense about these things, and I almost never trust their recommendations. I generally start with 1/4 of what the doctor recommends (except my psychiatrist, who will actually prescribe the amounts I want and allow me to determine the dosing schedule -- he's great that way).

I don't know if this applies, but I've noticed that some meds cause severe heartburn for me if taken with coffee. Are you, by any chance, taking Strattera within an hour or two of coffee? If so, try taking it at least an hour before or after coffee (or tea, or cola, or whatever). Just a thought, but when I was on Prozac and some other meds, the caffeine combo definitely triggered heartburn until I figured out the connection.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Viridis thread:133458
URL: http://www.dr-bob.org/babble/20030714/msgs/242399.html